# SDR A6WA202111127962

- Difficulty date: November 4, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: 6001038860
- Part serial: NSN
- Condition: Damaged
- Location: Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET DOUBLER PN 600-10388-60 HAS SEVERAL TOOL MARKS.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED DAMAGE TO A SMOOTH CONTOUR TO RH WINGLET DOUBLER PN 600-10388-60. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN  LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ257-01722 REV IR DATED 11/09/2021. WORK PERFORMED UNDER AERSALE WORK ORDER 003472, CARD NO. 20159, TT: 46934 TC: 45528.
